TU Darmstadt / ULB / TUbiblio

A multivariate based threshold ring signature scheme

Petzoldt, Albrecht and Bulygin, Stanislav and Buchmann, Johannes (2013):
A multivariate based threshold ring signature scheme.
In: Applicable Algebra in Engineering, Communication and Computing, pp. 255 - 275, 24, (3 - 4), DOI: 10.1007/s00200-013-0190-3, [Article]

Abstract

In Sakumoto et al. (CRYPTO 2011, LNCS, vol 6841. Springer, Berlin, pp 706–723, 2011), presented a new multivariate identification scheme, whose security is based solely on the MQ-Problem of solving systems of quadratic equations over finite fields. In this paper we extend this scheme to a threshold ring identification and signature scheme. Our scheme is the first multivariate scheme of this type and generally one of the first multivariate signature schemes with special properties. Despite of the fact that we need more rounds to achieve given levels of security, the signatures are at least twice shorter than those obtained by other post-quantum (e.g. code based) constructions. Furthermore, our scheme offers provable security, which is quite a rare fact in multivariate cryptography.

Item Type: Article
Erschienen: 2013
Creators: Petzoldt, Albrecht and Bulygin, Stanislav and Buchmann, Johannes
Title: A multivariate based threshold ring signature scheme
Language: ["languages_typename_1" not defined]
Abstract:

In Sakumoto et al. (CRYPTO 2011, LNCS, vol 6841. Springer, Berlin, pp 706–723, 2011), presented a new multivariate identification scheme, whose security is based solely on the MQ-Problem of solving systems of quadratic equations over finite fields. In this paper we extend this scheme to a threshold ring identification and signature scheme. Our scheme is the first multivariate scheme of this type and generally one of the first multivariate signature schemes with special properties. Despite of the fact that we need more rounds to achieve given levels of security, the signatures are at least twice shorter than those obtained by other post-quantum (e.g. code based) constructions. Furthermore, our scheme offers provable security, which is quite a rare fact in multivariate cryptography.

Journal or Publication Title: Applicable Algebra in Engineering, Communication and Computing
Volume: 24
Number: 3 - 4
Uncontrolled Keywords: Secure Data
Divisions: LOEWE > LOEWE-Zentren > CASED – Center for Advanced Security Research Darmstadt
20 Department of Computer Science > Theoretical Computer Science - Cryptography and Computer Algebra
20 Department of Computer Science > Theoretical Computer Science - Cryptography and Computer Algebra > Post-Quantum Cryptography
LOEWE > LOEWE-Zentren
20 Department of Computer Science
LOEWE
Date Deposited: 30 Dec 2016 20:23
DOI: 10.1007/s00200-013-0190-3
Identification Number: TUD-CS-2013-0236
Export:

Optionen (nur für Redakteure)

View Item View Item